# SDR SIMA20151006008

- Difficulty date: October 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,566 hours, 35,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED ON FRAME 75, AT THE 1ST FASTENER BELOW STRINGER 2R.  CRACK IS APPROX 1/2" LONG.  EASI 8071 USED, 100-500KHZ PROBE, FREQ=400 KHZ, V-GAIN=78.0, H-GAIN=65.0, LPF=100.  ACCOMPLISHED REPAIR TO RT UPPER FUSELAGE SKIN CRACKS IAW ERS-EM-53MR-1748.
